MAUDE Adverse Event Report: COVIDIEN MICROSNARE; CATHETER, PERCUTANEOUS

COVIDIEN MICROSNARE; CATHETER, PERCUTANEOUS
Catalog Number SK400
Medical Device Problem Codes Difficult to Remove (1528); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A physician was attempting to use a non-medtronic (abbott) stent to treat a patient.The vessel was pre and post dilated.The ifu (instruction for use) was followed during preparation, procedure, post-procedure.The device did pass through a previously deployed stent.No resistance was encountered when advancing the device.Removal difficulties was reported, a snare was stuck on a stent in the patient, it broke so the loop portion is tacked against the vessel wall with a vbx.To remove, pulled with resistance, removed successfully in tandem without injury/intervention.No vessel damage reported.Procedure aborted, no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MICROSNARE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key20707225
Report Number2183870-2024-00418
Device Sequence Number18187797
Product Code DQY
UDI-Device Identifier00763000225391
UDI-Public00763000225391
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970668
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSK400
Device Lot NumberB756708
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date11/18/2024
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown